STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
1236-2-848 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
07/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: modular dual mobility insert; cat # 626-00-42e; lot # 53564403, delta c-taper head 28mm +0; cat # 18-2800; lot # 49643901, ti sleeve for alumina head; cat # 17-0000e; lot # vl8j3y, 6.5 cancellous bone screw 35mm; cat # 2030-6535-1; lot # kt71t6.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: this pi is for the 2024 revision.Patient had a right primary tha outside of cors scope.Patient had mechanical failure with metallosis at the trunnion, was revised on (b)(6) 2016.(entered cors).All components were exchanged except cup.Patient presented instability, had 2nd revision on (b)(6) 2024, with off-label components.Cup, mdm components, sleeve and head were exchanged.